# SDR IPXA0561957

- Difficulty date: July 22, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 20,607 hours, 14,128 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, MAIN CARGO DOOR WEB HAVE 2 GOUGES 33 INCHES FROM AFT END AND 3 TO 6 INCHES FROM LOWER END.  R & R WEB IAW SRM 51-40-02.
